# SDR EIA2007190

- Difficulty date: October 29, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747-200F
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B32
- Part serial: 34352
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAIN DECK FWD RT CEILING EMERGENCY LIGHT INOP.  REPLACED EE LIGHT ASSY ZONE A AND B".
